Alert archive / Alabama / Tornado Warnings in 2019

Tornado Warning 45, NWS Birmingham, AL

April 14, 2019Tuscaloosa County, Alabama

NWS Birmingham, AL issued this tornado warning at Apr 14, 2019, 12:56 AM CDT for Tuscaloosa County, Alabama. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 14, 2019, 12:56 AM CDT (05:56 UTC)
Expired
Apr 14, 2019, 1:37 AM CDT
In force
41 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Tuscaloosa County, AL

The radar

The Birmingham radar (KBMX), 76 km from the middle of the area, began a volume at 05:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 13, 7:11 PM CDTTornado WatchSPC11 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 5.9 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2019-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 506 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2019-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 240 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
506 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
1458 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
240 m²/s²
0-3 km storm-relative helicity
428 m²/s²
Significant tornado parameter
0.6
Supercell composite
3.3

Open this sounding in Storm Lab

The text

As transmitted.

981 
WFUS54 KBMX 140556
TORBMX
ALC125-140700-
/O.NEW.KBMX.TO.W.0045.190414T0556Z-190414T0700Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Birmingham AL
1256 AM CDT SUN APR 14 2019

The National Weather Service in Birmingham has issued a

* Tornado Warning for...
  Northwestern Tuscaloosa County in west central Alabama...

* Until 200 AM CDT.
    
* At 1256 AM CDT, a severe thunderstorm capable of producing a
  tornado was located 7 miles north of Jena, or 7 miles southeast of
  Gordo, moving northeast at 45 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Coker, Samantha, Bankhead Lock And Dam, Lake Lurleen State Park,
  Binion Creek Landing, Whitson, Buhl, Windham Springs, New
  Lexington, Tierce Pattton Bridge, Wiley, Echola, Highway 69 Bridge,
  Elrod and Lake Tuscaloosa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3352 8771 3352 8767 3358 8767 3358 8763
      3361 8763 3360 8737 3359 8737 3359 8732
      3352 8732 3352 8727 3351 8726 3350 8729
      3349 8730 3349 8733 3347 8734 3346 8734
      3316 8784 3334 8784
TIME...MOT...LOC 0556Z 220DEG 39KT 3323 8783 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

87/GRANTHAM
4 follow-up statements
069 
WWUS54 KBMX 140609
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
109 AM CDT SUN APR 14 2019

ALC125-140700-
/O.CON.KBMX.TO.W.0045.000000T0000Z-190414T0700Z/
Tuscaloosa AL-
109 AM CDT SUN APR 14 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 200 AM CDT FOR
NORTHWESTERN TUSCALOOSA COUNTY...
    
At 109 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Lake Lurleen State Park, or 9 miles northwest of
Northport, moving northeast at 45 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Bankhead Lock And Dam, Samantha, Binion Creek Landing, Tierce Pattton
Bridge, Whitson, Wiley, Echola, Windham Springs, New Lexington and
Lake Tuscaloosa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3352 8767 3358 8767 3358 8763 3361 8763
      3360 8737 3359 8737 3359 8732 3352 8732
      3352 8727 3351 8726 3350 8729 3349 8730
      3349 8733 3347 8734 3346 8734 3326 8777
      3334 8781
TIME...MOT...LOC 0609Z 220DEG 39KT 3334 8772 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

32/Davis
764 
WWUS54 KBMX 140621
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
121 AM CDT SUN APR 14 2019

ALC125-140700-
/O.CON.KBMX.TO.W.0045.000000T0000Z-190414T0700Z/
Tuscaloosa AL-
121 AM CDT SUN APR 14 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 200 AM CDT FOR
NORTHWESTERN TUSCALOOSA COUNTY...
    
At 120 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Samantha, or 14 miles north of Northport, moving
northeast at 50 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Samantha, Windham Springs, Whitson and Wiley. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3352 8767 3358 8763 3361 8763 3360 8737
      3359 8737 3359 8732 3348 8748 3339 8765
      3344 8771
TIME...MOT...LOC 0620Z 211DEG 43KT 3346 8763 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

32/Davis
938 
WWUS54 KBMX 140632
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
132 AM CDT SUN APR 14 2019

ALC125-140700-
/O.CON.KBMX.TO.W.0045.000000T0000Z-190414T0700Z/
Tuscaloosa AL-
132 AM CDT SUN APR 14 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 200 AM CDT FOR NORTH
CENTRAL TUSCALOOSA COUNTY...
    
At 132 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Boley Springs, or 18 miles southeast of Fayette,
moving northeast at 50 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
north central Tuscaloosa County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3361 8763 3360 8747 3350 8756 3355 8763
TIME...MOT...LOC 0632Z 211DEG 43KT 3357 8754 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

32/Davis
820 
WWUS54 KBMX 140637
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
137 AM CDT SUN APR 14 2019

ALC125-140647-
/O.CAN.KBMX.TO.W.0045.000000T0000Z-190414T0700Z/
Tuscaloosa AL-
137 AM CDT SUN APR 14 2019

...THE TORNADO WARNING FOR NORTH CENTRAL TUSCALOOSA COUNTY IS
CANCELLED...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.

A Tornado Watch remains in effect until 300 AM CDT for west central
Alabama.

LAT...LON 3361 8763 3360 8747 3350 8756 3355 8763
TIME...MOT...LOC 0635Z 220DEG 39KT 3362 8749 

$$

32/Davis

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Apr 13, 7:08 PM CDT, 5 hours 48 minutes earlier.

Area forecast discussion, Apr 13, 7:08 PM CDT, 5 hours 48 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
708 PM CDT Sat Apr 13 2019

.UPDATE...
For 00Z Aviation.

&&

.SHORT TERM...
Tonight and Sunday.

Temperatures have warmed quickly this afternoon as a rain cooled
boundary lifts northward. Temperatures ranged from a rather cool
lower 60s across the northwest counties to balmy middle 80s across
our southern counties. The warm and more humid air mass will
continue to lift northward this evening as a deepening surface
low tracks northeast along the Mississippi River. Gradient winds
will increase quickly this evening for areas west of I-65 as the
aforementioned surface low moves closer to Alabama. Expect
sustained winds of 15 to 25 mph with gusts to 35 mph. There will
be a few showers and thunderstorms ahead of the main squall line,
but nothing severe expected. However, the may be some discrete
cells just ahead of the main squall line. We are keeping the 1 am
CDT start time for severe weather in the far western counties, but
some discrete cells may occur as early as midnight. This system
has all the ingredients for severe storms, including long track
strong tornadoes. The line of severe storms will track eastward
fairly quickly, and the storms will likely exit east Alabama by
late morning. There will be a sharp cut-off in the rain behind the
main convective line, so there will be a break in the precipitation
for several hours before some wrap around showers move into the
area on Sunday. The actual cold front will move across the area
during the day Sunday, which will trigger additional showers and
possibly a few thunderstorms. Surface winds will continue to be
brisk with speeds 10 to 20 mph with higher gusts.

58/rose

.LONG TERM...
Sunday evening through Monday night.

The amplified trough associated with the active & severe weather
Sunday morning will be moving eastward over Central Alabama
overnight. Cold air advection at the surface and low-levels will
accompany this with improving conditions across the area as a stable
airmass moves into the Southeast. As such, PoPs will be trending
downward and will likely favor the east and northeast portions of
the area towards midnight. A lingering thunderstorm can't be ruled
out but the severe threat will end as frontal passage occurs to the
east & southeast. By Monday morning, there are no mentionable rain
chances with high pressure conditions moving into the area from the
west. Temperatures in the 40s are expected Monday morning with
northwesterly winds at 5-10 kts & gusts ~20 kts. Abundant afternoon
sunshine will help rebound temperatures into the 60s and 70s before
dropping back into the 40s overnight Monday under clear skies.

Tuesday and Wednesday.

Stable high pressure conditions should prevail across the Southeast
CONUS Tue/Wed with a dry airmass to boot. Broad deep-layer ridging
will begin to develop across the center of the country as high
pressure slides east towards the Carolinas. This suggests return
flow spreading across the Plains and Mississippi River Valley (MRV)
by Wednesday evening. Lows overnight Tuesday are forecast in the
50s, though 50s/60s should suit Wednesday night quite well once
southerly flow develops across our area and cloud cover increases.
For Wednesday evening, enough moisture return and isentropic
ascent will help increase rain chances in our western counties,
but have limited this to 20-30% for now. It appears most of the
showers and thunderstorms will stay to our west. Farther upstream
our next progged disturbance will be ejecting from the
Central/Southern Rockies into the Great Plains.

Thursday and Friday.

Trends in guidance have been relatively suggestive that the next
disturbance will create impacts for Central Alabama in the Thu/Fri
timeframe, but to what extent and exact timing still remains
unclear. There is good forecast confidence that the deep-layer
trough will amplify/close-off on Thursday whilst southwest flow
aloft develops over the Gulf Coast States. This resultantly
positions much of the lower MRV and Southeast CONUS into a maritime
tropical airmass with afternoon destabilization capable of producing
upwards of ~2,000+ MLCAPE, with 40-50 kts bulk shear. Varying
scenarios of how lee cyclogenesis evolves across the Plains will
dictate the timing/forward progress of the trailing cold front, thus
leaves aforementioned uncertainty of when thunderstorms & impactful
weather moves into Central Alabama.

However, it does appear that the synoptic configuration would favor
enough confidence to mention the chance of severe weather in the HWO
given the consistent synoptic scale signal the past few days, though
cannot produce clear details of what will happen this far out. With
favorable warm sector instability, associated shear profiles, and
deep-layer forcing, all modes of severe weather are on the table at
this time. Thus, best course of action for now is to start the
awareness building process and refine forecast in future updates.
Current solutions would suggest an area of low pressure to develop
near CO/KS/NE and exhibit ENE trajectory. Forward progress of the
low would place a trailing frontal boundary to our northwest
Thursday afternoon with a parameter space capable of producing
severe thunderstorms & tornadoes. Trends for this upcoming threat
will be monitored and updates to the forecast will be sent
accordingly.

40/Sizemore

&&

.AVIATION...
00Z TAF Discussion.

There is some scattered convection across Central Alabama late
this afternoon. This will continue for a couple of hours. Later
tonight, a line of TSRA is expected first in the west counties
affecting TCL then spreading east through sunrise eventually
affecting all terminals. Have stair stepped convection arrival.
Winds will increase ahead of the line with tight pressure
gradients. Also, have tempoed/probed some higher winds later with
the line. MVFR cigs are possible later tonight as system and
convection nears.

08

&&

.FIRE WEATHER...

Surface winds will increase overnight with sustained speeds of 15
to 20 mph with gusts to 35 mph, especially over west Alabama and
higher elevations. A line of strong to severe storms will move
across central Alabama later tonight and into Sunday morning. This
system will produce periods of heavy rainfall and possibly
damaging winds, with the threat of tornadoes. The main convective
line will exit east Alabama by late Sunday morning, but moisture
on the back side of the system will trigger additional showers
Sunday afternoon. Expect brisk winds to continue throughout the
day Sunday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     64  74  43  67  44 /  90  80  30   0   0
Anniston    66  74  44  68  44 /  70  90  30   0   0
Birmingham  67  72  45  70  48 / 100  40  10   0   0
Tuscaloosa  68  70  44  72  48 / 100  30  10   0   0
Calera      67  71  44  69  47 / 100  40  10   0   0
Auburn      68  75  47  68  47 /  20 100  20   0   0
Montgomery  69  77  47  72  47 /  80  80  10   0   0
Troy        68  77  48  71  48 /  50  90  10   0   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
None.

&&

58/40/08
Hazardous weather outlook, Apr 14, 12:27 AM CDT, 29 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
1227 AM CDT Sun Apr 14 2019

ALZ011>015-017>050-150830-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
1227 AM CDT Sun Apr 14 2019

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Through Tonight.

Severe thunderstorms are likely to spread eastward across much of
Central Alabama through the late night hours. Tornadoes, some of
which could be strong, and damaging winds up to 60 mph are possible.

Outside of thunderstorms, sustained gradient winds of 15 to 30 mph,
with gusts of 30 to 40 mph are possible through tonight.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Severe thunderstorms will continue to be possible through noontime
Sunday across the southeast half of Central Alabama. Tornadoes and
damaging winds up to 60 mph are possible.

Outside of thunderstorms, sustained gradient winds of 15 to 30 mph,
with gusts of 30 to 40 mph are possible through 9PM Sunday night.

Minor flooding will be possible along the Tombigbee River basin
starting Sunday and remain above flood stage through Tuesday.

Severe thunderstorms are possible on Thursday across all of Central
Alabama. Tornadoes, damaging winds up to 60 mph, and quarter size
hail are possible.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management will be needed
tonight through midday Sunday. Activation may be needed again on
Thursday.

In the hours before

Special weather statement, Apr 13, 7:03 PM CDT, 5 hours 53 minutes before
Special Weather Statement
National Weather Service Birmingham AL
703 PM CDT SAT APR 13 2019

ALZ014-015-140045-
Walker AL-Winston AL-
703 PM CDT SAT APR 13 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WALKER AND WESTERN
WINSTON COUNTIES UNTIL 745 PM CDT...

At 703 PM CDT, Doppler radar was tracking a strong thunderstorm over
Carbon Hill, moving north at 50 mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Carbon Hill, Lynn, Double Springs, Kansas, Nauvoo, Houston
Recreational Area, Ashbank, Brushy Lake, Poplar Springs, Moreland,
Winston Free State Barn, Ashridge, Weiss, Clear Creek, Winston County
Airport, Cane Creek, Pebble, Mill Creek, Cedrum Area and Sipsey River
Rec Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3430 8724 3384 8745 3383 8753 3387 8753
      3387 8761 3430 8756
TIME...MOT...LOC 0003Z 190DEG 43KT 3391 8750

25/Owen
Special weather statement, Apr 13, 7:14 PM CDT, 5 hours 42 minutes before
Special Weather Statement
National Weather Service Birmingham AL
714 PM CDT SAT APR 13 2019

ALZ024>026-140045-
Jefferson AL-Shelby AL-St. Clair AL-
714 PM CDT SAT APR 13 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SHELBY...EAST
CENTRAL JEFFERSON AND SOUTHWESTERN ST. CLAIR COUNTIES UNTIL 745 PM
CDT...

At 714 PM CDT, Doppler radar was tracking a strong thunderstorm over
Westover, or near Chelsea, moving north at 40 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Northeastern Birmingham, Vestavia Hills, Trussville, Irondale, Leeds,
Moody, Chelsea, Wilsonville, Center Point, Pinson, Margaret, Argo,
Vincent, Harpersville, Westover, Chalkville, Shops of Grand River,
Bald Rock, Grayson Valley and Vandiver.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Birmingham.

&&

LAT...LON 3327 8648 3326 8669 3368 8667 3365 8632
TIME...MOT...LOC 0014Z 190DEG 37KT 3334 8658

40/Sizemore
Special weather statement, Apr 13, 7:43 PM CDT, 5 hours 13 minutes before
Special Weather Statement
National Weather Service Birmingham AL
743 PM CDT SAT APR 13 2019

ALZ017-024-026-140115-
Jefferson AL-St. Clair AL-Blount AL-
743 PM CDT SAT APR 13 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BLOUNT...
NORTHEASTERN JEFFERSON AND NORTHWESTERN ST. CLAIR COUNTIES UNTIL 815
PM CDT...

At 742 PM CDT, Doppler radar was tracking a strong thunderstorm over
Moody, moving north at 50 mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Trussville, Leeds, Moody, Oneonta, Springville, Odenville, Cleveland,
Center Point, Clay, Pinson, Margaret, Argo, Ashville, Locust Fork,
Allgood, Fairview, Nectar, Chalkville, Bald Rock and Grayson Valley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Birmingham.

&&

LAT...LON 3395 8636 3394 8637 3394 8633 3395 8632
      3394 8626 3356 8643 3355 8665 3398 8665
TIME...MOT...LOC 0042Z 191DEG 43KT 3362 8653

40/Sizemore

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 7:03 PM CDTSpecial Weather StatementBMXWinston42 min
Apr 13, 7:14 PM CDTSpecial Weather StatementBMXShelby31 min
Apr 13, 7:43 PM CDTSpecial Weather StatementBMXSt. Clair32 min
Apr 13, 8:45 PM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Pickens, Sumter7 days
Apr 13, 11:35 PM CDTSevere Thunderstorm WarningBMXLamar, Marion40 min
Apr 13, 11:38 PM CDTTornado WarningBMXPickens, Sumter28 min
Apr 13, 11:40 PM CDTTornado WarningBMXMarion30 min
Apr 14, 12:15 AM CDTSevere Thunderstorm WarningBMXLamar, Marion37 min
Apr 14, 12:15 AM CDTWind AdvisoryBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more21 hr
Apr 14, 12:50 AM CDTTornado WarningBMXMarengo, Sumter40 min
Apr 14, 1:00 AM CDTSpecial Weather StatementBMXLamar, Marion45 min
Apr 14, 1:15 AM CDTAreal Flood AdvisoryBMXLamar, Marion3 hr
Apr 14, 1:16 AM CDTTornado WarningBMXHale, Perry59 min
Apr 14, 1:55 AM CDTSevere Thunderstorm WarningBMXHale, Marengo50 min
Apr 14, 2:03 AM CDTTornado WarningBMXBibb, Tuscaloosa43 min
Apr 14, 2:10 AM CDTTornado WarningBMXHale, Perry35 min
Apr 14, 2:34 AM CDTSevere Thunderstorm WarningBMXWalker, Winston41 min
Apr 14, 2:40 AM CDTTornado WarningBMXPerry31 min
Apr 14, 3:26 AM CDTTornado WarningBMXPerry16 min
Apr 14, 3:34 AM CDTTornado Warning Tornado observedBMXBibb11 min
Apr 14, 4:04 AM CDTTornado WarningBMXJefferson, St. Clair, Shelby25 min
Apr 14, 4:14 AM CDTTornado WarningBMXShelby20 min
Apr 14, 4:47 AM CDTSevere Thunderstorm WarningBMXLowndes43 min
Apr 14, 5:15 AM CDTSpecial Weather StatementBMXAutauga, Chilton, Dallas45 min
Apr 14, 5:18 AM CDTSpecial Weather StatementBMXMontgomery42 min
Apr 14, 5:50 AM CDTSpecial Weather StatementBMXCoosa40 min
Apr 14, 6:02 AM CDTSpecial Weather StatementBMXMontgomery28 min
Apr 14, 6:08 AM CDTSpecial Weather StatementBMXTalladega52 min
Apr 14, 6:34 AM CDTSevere Thunderstorm WarningBMXCherokee, Etowah41 min
Apr 14, 6:37 AM CDTSpecial Weather StatementBMXCalhoun, Clay, Cleburne, Randolph38 min
Apr 14, 6:43 AM CDTTornado WarningBMXPike47 min
Apr 14, 7:18 AM CDTTornado Warning Tornado observedBMXBullock, Pike42 min
Apr 14, 7:26 AM CDTSpecial Weather StatementBMXLee, Macon49 min
Apr 14, 7:48 AM CDTTornado WarningBMXBarbour, Bullock27 min
Apr 14, 7:59 AM CDTSpecial Weather StatementBMXLee46 min
Apr 14, 8:02 AM CDTSpecial Weather StatementBMXClay28 min
Apr 14, 8:05 AM CDTTornado WarningBMXBarbour, Bullock, Russell25 min
Apr 14, 8:14 AM CDTSpecial Weather StatementBMXChambers16 min
Apr 14, 8:15 AM CDTSpecial Weather StatementBMXCleburne15 min
Apr 14, 8:27 AM CDTTornado WarningBMXBarbour, Russell48 min
Apr 14, 8:40 AM CDTSpecial Weather StatementBMXCleburne20 min
Apr 14, 9:52 AM CDTSpecial Weather StatementBMXChambers23 min
Apr 14, 10:13 AM CDTSpecial Weather StatementBMXChambers32 min

Nearby

Tornado Warnings in Alabama, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.